Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the growth of an algebroid function with radially distributed values

Tom 113 / 2015

Nan Wu, Jian Hua Zheng Annales Polonici Mathematici 113 (2015), 65-80 MSC: Primary 30D10; Secondary 30D20, 30B10, 34M05. DOI: 10.4064/ap113-1-4

Streszczenie

We investigate how the growth of an algebroid function could be affected by the distribution of the arguments of its $a$-points in the complex plane. We give estimates of the growth order of an algebroid function with radially distributed values, which are counterparts of results for meromorphic functions with radially distributed values.

Autorzy

  • Nan WuDepartment of Mathematics
    School of Science
    China University of Mining
    and Technology (Beijing)
    100083 Beijing, China
    e-mail
  • Jian Hua ZhengDepartment of Mathematical Sciences
    Tsinghua University
    100084 Beijing, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek